# SDR YENA2022110101060

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF TC 190-54-0014-02' CRACK AT INBOARD SPAR OF RH PYLON; REF TOMX WO 1989- NR 00241, REMOVED AND REPLACED INBOARD SPAR AT RH PYLON IAW SRM 51-41-02 PAR 4, PAR 6, SRM 51-43-03 PAR 4/5 AND SRM 51-43-04 PAR 4-5.
